Games Equilibria and the Variational Representation of Preferences
In this paper we consider a model of games of incomplete information under ambiguity in which players are endowed with variational preferences. We provide an existence result for the corresponding mixed equilibrium notion. Then we study the limit behavior of equilibria under perturbations on the indices of ambiguity aversion.
|Date of creation:||09 Jul 2013|
|Publication status:||Published in Applied Mathematical Sciences, Vol. 7, 2013, no. 96, 4789-4800 (http://dx.doi.org/10.12988/ams.2013.37355)|
|Contact details of provider:|| Postal: I-80126 Napoli|
Phone: +39 081 - 675372
Fax: +39 081 - 675372
Web page: http://www.csef.it/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Giuseppe De Marco & Maria Romaniello, 2013. "On the Stability of Equilibria in Incomplete Information Games under Ambiguity," CSEF Working Papers 332, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
- Gilboa, Itzhak & Schmeidler, David, 1989.
"Maxmin expected utility with non-unique prior,"
Journal of Mathematical Economics,
Elsevier, vol. 18(2), pages 141-153, April.
- Itzhak Gilboa & David Schmeidler, 1989. "Maxmin Expected Utility with Non-Unique Prior," Post-Print hal-00753237, HAL.
- Fabio Maccheroni & Massimo Marinacci & Aldo Rustichini, 2006. "Ambiguity Aversion, Robustness, and the Variational Representation of Preferences," Econometrica, Econometric Society, vol. 74(6), pages 1447-1498, November.
- Fabio Maccheroni & Massimo Marinacci & Aldo Rustichini, 2004. "Ambiguity Aversion, Robustness, and the Variational Representation of Preferences," Carlo Alberto Notebooks 12, Collegio Carlo Alberto, revised 2006.
- Thomas J. Sargent & LarsPeter Hansen, 2001. "Robust Control and Model Uncertainty," American Economic Review, American Economic Association, vol. 91(2), pages 60-66, May.
- De Marco, Giuseppe & Romaniello, Maria, 2013. "A limit theorem for equilibria under ambiguous belief correspondences," Mathematical Social Sciences, Elsevier, vol. 66(3), pages 431-438.
- Giuseppe De Marco & Maria Romaniello, 2011. "A Limit Theorem for Equilibria under Ambiguous Beliefs Correspondences," CSEF Working Papers 299, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
- Stauber, Ronald, 2011. "Knightian games and robustness to ambiguity," Journal of Economic Theory, Elsevier, vol. 146(1), pages 248-274, January.
- Friedman, James W. & Mezzetti, Claudio, 2005. "Random belief equilibrium in normal form games," Games and Economic Behavior, Elsevier, vol. 51(2), pages 296-323, May. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:sef:csefwp:336. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lia Ambrosio)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.